# SDR AALA20150701010

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 48,808 hours, 19,510 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: 147A320011
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, LOWER LT SUPPORT ANGLE FOR PANEL 323AL HAS FRETTING WEAR ON LANDING BETWEEN FS 1007 & 1016.  R & R ANGLE IAW AARD 51-00-05-1.
